MAUDE Adverse Event Report: ATRIUM MEDICAL OCEAN DRAIN; BOTTLE, COLLECTION, VACUUM

ATRIUM MEDICAL OCEAN DRAIN; BOTTLE, COLLECTION, VACUUM
Model Number 2002-300
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are in the process of performing the investigation and will submit the follow-up report once the evaluation is completed.
 
Event or Problem Description
Report received stated that the drainage is unable to reach the 200ml graduation mark on the drain.
 
Additional Manufacturer Narrative
Analysis: the actual drain for the incident was not returned.Two drains related to the incident were returned and evaluated.Once the drains were disinfected a 200ml beaker of blue colored water was poured into the first chamber of the drain through the patient tube line.Both of the drains filled appropriately to the 200ml mark without any fluid spilling into the next collection chamber.A review of the device history records indicates that this lot of chest drains passed all quality requirements.Conclusion: based on the results of the investigation atrium medical corporation cannot conclude that there was any fault of the device.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional information: age or date of birth, sex, and weight.

Brand Name
OCEAN DRAIN
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
ATRIUM MEDICAL
40 continental blvd
merrimack NH 03054
MDR Report Key8393064
Report Number3011175548-2019-00237
Device Sequence Number2926619
Product Code KDQ
UDI-Device Identifier00650862100105
UDI-Public00650862100105
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K043582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/13/2021
Device Model Number2002-300
Device Catalogue Number2002-300
Device Lot Number428202
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2019
Supplement Date Received by Manufacturer03/26/2019
03/31/2019
Initial Report FDA Received Date03/05/2019
Supplement Report FDA Received Date03/29/2019
04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight2